# SDR USAA2012091700046

- Difficulty date: August 20, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 27,154 hours, 21,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: D53472102200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON COUPLING SPLICE AT FR67+15 INCHES, -Y1162.  REPLACED COUPLING SPLICE AT FR67+15 INCHES, -Y1162 IAW A319 SRM 51-72-11.
